A numerical method for the Landau-Lifshitz equation with magnetostriction

Banas L (2005)
Mathematical Methods in the Applied Sciences 28(16): 1939-1954.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Erscheinungsjahr
2005
Zeitschriftentitel
Mathematical Methods in the Applied Sciences
Band
28
Ausgabe
16
Seite(n)
1939-1954
ISSN
0170-4214, 1099-1476
Page URI
https://pub.uni-bielefeld.de/record/2914644

Zitieren

Banas L. A numerical method for the Landau-Lifshitz equation with magnetostriction. Mathematical Methods in the Applied Sciences. 2005;28(16):1939-1954.
Banas, L. (2005). A numerical method for the Landau-Lifshitz equation with magnetostriction. Mathematical Methods in the Applied Sciences, 28(16), 1939-1954. doi:10.1002/mma.651
Banas, L. (2005). A numerical method for the Landau-Lifshitz equation with magnetostriction. Mathematical Methods in the Applied Sciences 28, 1939-1954.
Banas, L., 2005. A numerical method for the Landau-Lifshitz equation with magnetostriction. Mathematical Methods in the Applied Sciences, 28(16), p 1939-1954.
L. Banas, “A numerical method for the Landau-Lifshitz equation with magnetostriction”, Mathematical Methods in the Applied Sciences, vol. 28, 2005, pp. 1939-1954.
Banas, L.: A numerical method for the Landau-Lifshitz equation with magnetostriction. Mathematical Methods in the Applied Sciences. 28, 1939-1954 (2005).
Banas, Lubomir. “A numerical method for the Landau-Lifshitz equation with magnetostriction”. Mathematical Methods in the Applied Sciences 28.16 (2005): 1939-1954.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Suchen in

Google Scholar